# SDR IPXA2016052503850

- Difficulty date: May 16, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114525
- Condition: Cracked
- Location: 35 Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO COMPARTMENT LONGERON SPLICE FITTING 35 RT IS CRACKED AT BS 5-123.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SPLICE FITTING 35 RT AT BS 5-123 IAW DWG A5A7114 AND SRM 51-33-01.
